# SDR SIMA20141101006

- Difficulty date: November 1, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 40,053 hours, 33,017 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 78812
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP CONNECTOR BROKEN AT FLOOR PANEL 241BF.  R & R EMER LIGHT STRIP CONNECTOR IAW WM 31-10-02 & SWPM 20-00-03.  SEE BOW 169909 FOR OPERATIONS CHECK.
